# SDR 97ZZZX3102

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N800NC
- Make and model: Dhav DHC4A
- Aircraft serial: 98
- Engine: Pwa R20007M2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connect Rod
- Condition: Failed
- Location: Engine
- Part time: 96 hours
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

ENGINE BROKE A CONNECTING ROD IN-FLIGHT.  RETURNED TO BASE WITH 25 INCHES MANIFOLD PRESSURE.  LANDED WITHOUT INCIDENT. ENGINE STILL RAN WITH BROKEN ROD AND DID NOT DESTROY ITSELF.
